# SDR 99ZZZX403

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Part number: 45023500
- Condition: Shorted
- Location: Right
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BOX UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
